# SDR USAA980465

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Bs 312
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND AN AREA OF CORROSION AROUND FASTENERS .5 INCH BY .5 INCH BY 37 INCH STAITON 312 BETWEEN LBL 14 AND RBL 23 FLOORBEAM UPPER CHORD.  CORROSION TASK NR C53-107-02.  INSTALLED NEW T-SECTION WITH DOUBLER PER SRM 53-10-51.  (M)
